Advanced

On the relation between optimal wideband matching and scattering of spherical waves

Nordebo, Sven LU ; Bernland, Anders LU ; Gustafsson, Mats LU ; Sohl, Christian LU and Kristensson, Gerhard LU (2011) In IEEE Transactions on Antennas and Propagation 59(9). p.3358-3369
Abstract (Swedish)
Abstract in Undetermined

Using an exact circuit analogy for the scattering of

vector spherical waves, it is shown how the problem of determining

the optimal scattering bounds for a homogeneous sphere

in its high-contrast limit is identical to the closely related, and

yet very different problem of finding the broadband tuning limits

of the spherical waves. Using integral relations similar to Fano’s

broadband matching bounds, the optimal scattering limitations

are determined by the static response as well as the high-frequency

asymptotics of the reflection coefficient. The scattering view of the

matching problem yields explicitly the necessary... (More)
Abstract in Undetermined

Using an exact circuit analogy for the scattering of

vector spherical waves, it is shown how the problem of determining

the optimal scattering bounds for a homogeneous sphere

in its high-contrast limit is identical to the closely related, and

yet very different problem of finding the broadband tuning limits

of the spherical waves. Using integral relations similar to Fano’s

broadband matching bounds, the optimal scattering limitations

are determined by the static response as well as the high-frequency

asymptotics of the reflection coefficient. The scattering view of the

matching problem yields explicitly the necessary low-frequency

asymptotics of the reflection coefficient that is used with Fano’s

broadband matching bounds for spherical waves, something that

appears to be non-trivial to derive from the classical network

point of view. (Less)
Please use this url to cite or link to this publication:
author
organization
publishing date
type
Contribution to journal
publication status
published
subject
keywords
Fano matching bounds, Herglotz functions, positive real functions, spherical waves, sum rules, wideband matching
in
IEEE Transactions on Antennas and Propagation
volume
59
issue
9
pages
3358 - 3369
publisher
IEEE--Institute of Electrical and Electronics Engineers Inc.
external identifiers
  • WOS:000294846300026
  • Scopus:80052628622
ISSN
0018-926X
DOI
10.1109/TAP.2011.2161451
language
English
LU publication?
yes
id
92b871c1-6c00-42bf-9043-e9a5a89eb0ec (old id 1786494)
date added to LUP
2011-02-14 10:54:33
date last changed
2016-10-13 04:34:11
@misc{92b871c1-6c00-42bf-9043-e9a5a89eb0ec,
  abstract     = {<b>Abstract in Undetermined</b><br/><br>
Using an exact circuit analogy for the scattering of<br/><br>
vector spherical waves, it is shown how the problem of determining<br/><br>
the optimal scattering bounds for a homogeneous sphere<br/><br>
in its high-contrast limit is identical to the closely related, and<br/><br>
yet very different problem of finding the broadband tuning limits<br/><br>
of the spherical waves. Using integral relations similar to Fano’s<br/><br>
broadband matching bounds, the optimal scattering limitations<br/><br>
are determined by the static response as well as the high-frequency<br/><br>
asymptotics of the reflection coefficient. The scattering view of the<br/><br>
matching problem yields explicitly the necessary low-frequency<br/><br>
asymptotics of the reflection coefficient that is used with Fano’s<br/><br>
broadband matching bounds for spherical waves, something that<br/><br>
appears to be non-trivial to derive from the classical network<br/><br>
point of view.},
  author       = {Nordebo, Sven and Bernland, Anders and Gustafsson, Mats and Sohl, Christian and Kristensson, Gerhard},
  issn         = {0018-926X},
  keyword      = {Fano matching bounds,Herglotz functions,positive
real functions,spherical waves,sum rules,wideband matching},
  language     = {eng},
  number       = {9},
  pages        = {3358--3369},
  publisher    = {ARRAY(0xbb39fb8)},
  series       = {IEEE Transactions on Antennas and Propagation},
  title        = {On the relation between optimal wideband matching and scattering of spherical waves},
  url          = {http://dx.doi.org/10.1109/TAP.2011.2161451},
  volume       = {59},
  year         = {2011},
}